# SDR DALA2024081908235

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 75,587 hours, 35,556 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 59136674
- Part serial: 4027
- Condition: Leaking
- Location: Apu
- Part time: 14,300 hours, 7,806 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3260 DSIC: DESCENDING THRU 13000 FT INTO ATL DIRTY SOCK ODOR WAS SMELLED IN FLIGHT DECK. ODOR NOT SMELLED IN CABIN. SMOKE & FUME CHECKLIST RAN. WILL FILL OUT A SMOKE & FUME FORM. C/A: C/W WORKCARD 0550-2002 UP TO STEP 6, FOUND OIL LEAKING IN APU COOLING FAN AREA. REMOVED COOLING FAN UP TO STEP A8 SUBTASK 020 -051-A REF. A320 AMM 49-52-51(934327). INSTALLED NEW APU COOLING FAN AND TRANSFER TUBE. OPS CHECK GOOD. REF A320 AMM 49 -52. NO LEAKS NOTED AT LOAD COMP. DRAIN PORT(845629). FOUND APU GENERATOR LEAKING. R/R APU GEN IN REF. A320 AMM 24-23 OPS + LEAK CHECK GOOD(686772). FINISHED W/C 0550-2002, W/C 4900-2001 , 4916-2001, 2100-2003. NO FURTHER DEFECTS NOTED. (LP: 6078008)
